Alert archive / Washington / Gale Warnings in 2016

Gale Warning 34, NWS Seattle, WA

March 23, 2016

NWS Seattle, WA issued this gale warning at Mar 23, 2016, 3:28 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2016, 3:28 PM PDT (22:28 UTC)
Expired
Mar 23, 2016, 11:00 PM PDT
In force
8 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

184 
WHUS76 KSEW 232228
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
328 PM PDT WED MAR 23 2016

PZZ153-156-240630-
/O.UPG.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
/O.NEW.KSEW.GL.W.0034.160323T2228Z-160324T0300Z/
/O.NEW.KSEW.SC.Y.0068.160324T0300Z-160325T0100Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
328 PM PDT WED MAR 23 2016

...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 8 PM THIS EVENING TO 6 PM PDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WIND 25 TO 35 KNOTS...BECOMING WEST 15 TO 30
  KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-240630-
/O.CON.KSEW.RB.Y.0016.000000T0000Z-160325T1200Z/
GRAYS HARBOR BAR-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...

* SEAS...COMBINED SEAS 10 TO 12 FT.

* FIRST EBB...545 PM TODAY.

* SECOND EBB...6 AM THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-170-173-176-240630-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS...BECOMING SW TO W.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-240630-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS...BECOMING WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-240630-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-240630-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160324T1300Z/
ADMIRALTY INLET-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS...BECOMING NORTHWEST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-240630-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
PUGET SOUND AND HOOD CANAL-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-240630-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
328 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
450 
WHUS76 KSEW 240107
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
607 PM PDT WED MAR 23 2016

PZZ132-240915-
/O.UPG.KSEW.SC.Y.0067.000000T0000Z-160325T0600Z/
/O.EXB.KSEW.GL.W.0034.000000T0000Z-160324T0600Z/
/O.NEW.KSEW.SC.Y.0069.160324T0600Z-160325T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
607 PM PDT WED MAR 23 2016

...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS BECOMING WEST 15 TO 25
  KNOTS AROUND MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET TONIGHT...2 TO 4 FEET
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-240915-
/O.CON.KSEW.GL.W.0034.000000T0000Z-160324T0300Z/
/O.CON.KSEW.SC.Y.0068.160324T0300Z-160325T0100Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
607 PM PDT WED MAR 23 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 25 TO 35 KNOTS...BECOMING WEST 15 TO 30 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-240915-
/O.CON.KSEW.RB.Y.0016.000000T0000Z-160325T1200Z/
GRAYS HARBOR BAR-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...

* SEAS...COMBINED SEAS 10 TO 12 FT.

* FIRST EBB...545 PM TODAY.

* SECOND EBB...6 AM THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-170-173-176-240915-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS...BECOMING SW TO W.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-240915-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS...BECOMING WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-240915-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-240915-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160324T1300Z/
ADMIRALTY INLET-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS...BECOMING NORTHWEST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-240915-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
PUGET SOUND AND HOOD CANAL-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-240915-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
607 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
059 
WHUS76 KSEW 240357
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
857 PM PDT WED MAR 23 2016

PZZ132-241200-
/O.CON.KSEW.GL.W.0034.000000T0000Z-160324T0600Z/
/O.CON.KSEW.SC.Y.0069.160324T0600Z-160325T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
857 PM PDT WED MAR 23 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS BECOMING WEST 15 TO 25 
  KNOTS AROUND MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET TONIGHT...2 TO 4 FEET 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-170-173-176-241200-
/O.EXT.KSEW.SC.Y.0067.000000T0000Z-160325T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS...BECOMING SW TO W.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-241200-
/O.EXT.KSEW.SC.Y.0068.000000T0000Z-160325T1200Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WINDS...SOUTH WIND 25 TO 35 KNOTS...BECOMING WEST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-241200-
/O.EXT.KSEW.SC.Y.0067.000000T0000Z-160325T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-241200-
/O.CON.KSEW.RB.Y.0016.000000T0000Z-160325T1200Z/
GRAYS HARBOR BAR-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...

* SEAS...COMBINED SEAS 10 TO 12 FT.

* FIRST EBB...6 AM THURSDAY.

* SECOND EBB...615 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ131-241200-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS...BECOMING WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-241200-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-241200-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160324T1300Z/
ADMIRALTY INLET-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS...BECOMING NORTHWEST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-241200-
/O.CON.KSEW.SC.Y.0067.000000T0000Z-160325T0100Z/
PUGET SOUND AND HOOD CANAL-
857 PM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY...

* WINDS...SOUTH WIND 15 TO 30 KNOTS BECOMING SOUTHWEST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 23, 3:01 PM PDT, 27 minutes earlier.

Area forecast discussion, Mar 23, 3:01 PM PDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
301 PM PDT WED MAR 23 2016

.SYNOPSIS...RAIN WILL CHANGE TO SHOWERS TONIGHT AS A FRONT MOVES
THROUGH. THURSDAY WILL BE COOL AND SHOWERY WITH STRONG ONSHORE
FLOW. SNOW WILL FALL IN THE MOUNTAINS...ESPECIALLY ABOVE 3000
FEET. SHOWERS WILL DECREASE FRIDAY. A WEAK FRONTAL SYSTEM WILL
MOVE THROUGH SATURDAY OR SATURDAY NIGHT...WITH RAIN TURNING TO
SHOWERS SUNDAY. DRY WEATHER IS LIKELY NEXT WEEK.

&&

.SHORT TERM...A FRONT WILL BRING RAIN AT TIMES THIS EVENING. RAIN
WILL CHANGE TO SHOWERS LATER TONIGHT. SHOWERS WILL CONTINUE
THURSDAY AND THURSDAY NIGHT IN MOIST SLIGHTLY UNSTABLE ONSHORE
FLOW. DRIER NORTHERLY FLOW WILL DEVELOP FRIDAY WITH SHOWERS
TAPERING AND ENDING BY EVENING. A WEAKER FRONT WILL REACH THE AREA
SATURDAY. LATEST MODELS SHOW THE FRONT FIZZLING OFFSHORE AND IT
MIGHT NOT AMOUNT TO ANYTHING FOR THE INTERIOR

IT WILL BE BREEZY TO WINDY TONIGHT WITH THE FRONT. WINDS ARE
EXPECTED TO STAY BELOW ADVISORY LEVELS BUT THE COAST AND PARTS OF
THE NORTH INTERIOR COULD GET CLOSE. BREEZY CONDITIONS WILL PERSIST
THURSDAY AND THURSDAY NIGHT IN STRONG LOW LEVEL ONSHORE FLOW.

THERE WILL ALSO BE A GOOD AMOUNT OF SNOW IN THE MOUNTAINS OVER THE
NEXT 36 HOURS OR SO. SNOW LEVELS WILL BE 4000-4500 FEET
TONIGHT...THEN LOWER TO 2500 TO 3000 FEET THURSDAY AS AN UPPER
TROUGH MOVES OVER THE AREA. HEAVY SNOW DOES NOT LOOK LIKELY BUT
ADVISORY AMOUNTS SEEM PROBABLE. A PUGET SOUND CONVERGENCE ZONE
COULD LOCALLY ENHANCE AMOUNTS IN THE CENTRAL CASCADES THURSDAY AND
THURSDAY NIGHT. SCHNEIDER

.LONG TERM...SUNDAY WILL BE SHOWERY WITH AN UPPER TROUGH OVER THE
AREA. DRIER NORTHERLY FLOW ALOFT WILL DEVELOP MONDAY AS AN UPPER
RIDGE AMPLIFIES OFFSHORE. SHOWERS SHOULD TAPER AND BE MOSTLY
CONFINED TO THE MOUNTAINS. THE UPPER RIDGE WILL BUILD FURTHER AND
LOW LEVEL FLOW WILL TURN OFFSHORE TUESDAY AND WEDNESDAY. MOSTLY
SUNNY WEATHER WITH HIGHS WARMING TO NEAR 60 ARE EXPECTED.
SCHNEIDER

&&

.AVIATION...ONSHORE FLOW WILL INCREASE BEHIND A COLD FRONT TONIGHT.
THE FLOW ALOFT IS WESTERLY. THE AIR MASS IS MOIST...BECOMING
UNSTABLE TONIGHT WITH SHOWERS ACROSS THE REGION. MVFR CIGS ARE
LIKELY. WINDS BECOMING W/SW BEHIND THE COLD FRONT WITH GUSTS TO 20-
30 KT POSSIBLE.

KSEA...SHOWERS TONIGHT AS A COLD FRONT MOVES INLAND. SW WINDS 10-
15KT WITH GUSTS TO 25 KT BY 06Z. MVFR CIGS LIKELY TONIGHT. 33

&&

.MARINE...ONSHORE FLOW WILL INCREASE BEHIND A COLD FRONT TONIGHT.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL WATERS. MODERATE TO
STRONG ONSHORE FLOW WILL CONTINUE ON THURSDAY...THEN GRADUALLY EASE
ON FRIDAY. MEANWHILE...WEST SWELLS WILL BUILD TO 15 TO 18 FEET. THE
FLOW WILL BRIEFLY TURN OFFSHORE AHEAD OF THE NEXT WEAK SYSTEM ON
SATURDAY. ANOTHER WEAK SYSTEM WILL PUSH INLAND ON SUNDAY. 33

&&

.HYDROLOGY...RIVER FLOODING IS UNLIKELY FOR THE NEXT 7 DAYS.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY UNTIL 5 AM PDT FRIDAY FOR CASCADES OF
     PIERCE AND LEWIS COUNTIES-CASCADES OF SNOHOMISH AND KING
     COUNTIES-CASCADES OF WHATCOM AND SKAGIT COUNTIES.

PZ...SMALL CRAFT ADVISORY UNTIL 6 PM PDT THURSDAY FOR COASTAL WATERS
     FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
     WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
     COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
     NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
     10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM-NORTHERN INLAND WATERS INCLUDING THE
     SAN JUAN ISLANDS-PUGET SOUND AND HOOD CANAL-WEST ENTRANCE
     U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 5 AM PDT FRIDAY FOR
     GRAYS HARBOR BAR.

     SMALL CRAFT ADVISORY UNTIL 11 PM PDT THURSDAY FOR CENTRAL U.S.
     WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE U.S. WATERS
     STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 6 AM PDT THURSDAY FOR ADMIRALTY INLET.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:04 AM PDTSmall Craft Advisory for Rough BarSEW68 hr
Mar 23, 3:16 PM PDTWinter Weather AdvisorySEW36 hr
Mar 23, 3:28 PM PDTSmall Craft AdvisorySEW35 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.